# SDR DALA2022020200669

- Difficulty date: February 2, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 70,123 hours, 32,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 DETAILED INSPECTION REQUIRED PER REV E OF ER/A 543643-14AD SECTION VIII FOR REPAIR INSTALLED BETWEEN FR56/57 AND STR 42L/43L - GOGO DEMOD DOUBLER. CORRECTIVE ACTION: COMPLIED WITH REPORTABLE ERA. (2107314)
